# SDR DALA2025061604531

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 77,676 hours, 31,309 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sense Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3718 -DIV- DIVERTED TO MIA DUE TO RIGHT ENGINE LOW BLEED PRESSURE. CORRECTIVE ACTION: PERFORMED RIGHT ENGINE PNEUMATIC HEALTH CHECK. FOUND PRSOV CONTROL PRESSURE SENSE LINE LEAK. REPLACED SAME. OPS CHECK GOOD.
